# SDR AALA201906149012

- Difficulty date: June 8, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 66,338 hours, 25,440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING OVERNIGHT CHECK FOUND L2, R2, AND AFT LAVATORY WALL MOUNT EMERGENCY LIGHTS INOPERATIVE. MAINTENANCE REPLACED POWER SUPPLY PER AMM 33-51-38.
